# SDR DHL2002807543

- Difficulty date: April 10, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Support
- Part number: 36194393
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R 2200 RUDDER- # 4 RUDDER SUPPORT FROM REAR SPAR CRACKEDCORR: REPLACED # 4 RUDDER SUPPORT ( REAR SPAR ) IAW OHM 27-20-1, PG. 1-2 REFER TO N/R 2387 FOR OP'S CHECK
